# SDR VNAA2020020651104

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 39,116 hours, 29,155 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Sensor
- Condition: Out Of Rig
- Location: Nlg Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF RAN QRH RETURN TO FIELD. INTERROGATED MDC FAULT NW CENTERED #2 SENSOR (PX37) UNREASONABLE OUT OF RIG. INTERROGATED PSEU SENSOR STATUS FOR PX37, FOUND UNREASONABLE NEAR. INSPECTED NLG OVERALL, NO DEFECTS NOTED. INSPECTED NG CENTERED SENSOR #2 (PX37) WITH GEAR IN CENTERED POSITION, FOUND TARGET MORE THAN HALF AWAY FROM SENSOR, WHILE SENSOR 1 (PX08) TARGET WAS FULL CENTERED UNDER SENSOR. NW ECU WILL NOT AUTORIG DUE TO SENSOR OUT OF RIG. REPOSITIONED (PX37) TARGET ON NLG STEERING COLLAR IAW CRJ 700 VCMM 32-21-06. PSEU NOW SHOWS SENSOR AS REASONABLE IN RANGE. PERFORMED AUTORIG OF NWS ECU, PASSED. PERFORMED GEAR SWINGS AND NWS, SYSTEM PASSES ALL CHECKS AT THIS TIME.
